# SDR UATA2650214255301

- Difficulty date: February 14, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- Aircraft time: 18,164 hours, 15,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Zone 100
- Part time: 18,164 hours, 15,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SMALL PUNCTURE IN THE AFT SIDE OF THE RH WEB OF FRAME 11, 2 INCHES ABOVE FLOOR LEVEL. REPAIRED PER CASA ENGINEERING DOC 252EA-00020 REV A.  SEE 337 DATED 02/10/2025 FOR FURTHER DETAIL. REMOVED DAMAGED MATERIAL. DAMAGED AREA INSPECTED BY HFEC, NO INDICATIONS OF CRACKING FOUND, SEE AIX REPORT NUMBER 11504 FOR FURTHER INFORMATION. PRIMED UNFINISHED PORTION OF REPAIR AREA WITH SUPER KOROPON. FABRICATED REPAIR DOUBLER FROM 2024T3 0.080" TO FIT IN REPAIR AREA. ACID ETCHED, ALODINED AND PRIMED REPAIR DOUBLER WITH SUPER KOROPON. INSTALLED REPAIR DOUBLER WITH PS890B1/2 BETWEEN SHEETS USING MS20470E5 RIVETS AND HL18PB PINS AS NECESSARY.
